Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: Swollen penis after sex
|Mikey - Wed Dec 06, 2006 9:51 pm||
Hi, I am a 37 yo male. Recently, my wife and I had a "spurt" of alot of sex, including her masturbating me. Over the course of 3 weeks, we had sexual relations at least 3 times a day. On 3 occassions, my penis was swollen, head and shaft and a film of an unknow type covered the penis. For a day or two the siliva type liquid covered my penis, in great amounts. The penis is sensitive to touch. in addition, after a few days, the "film" dried and flaked off like a sun burn. Can you tell me, is this just over use of the penis, like a burn or something? And how do I in the future help this to not happen? We used gels a few times, but, it happened even with that us. Will this hurt my penis? Thanks
|Dr. Safaa Mahmoud - Thu Dec 07, 2006 4:37 pm||
This sounds like Dermatitis or eczema.
It is a skin reaction to an irritant. Eczema appears as diffuse red plaques with a poorly defined edge and finely scaled surface. It causes severe irritation in most of cases.
It occurs also after infections or local skin injury from chemicals or friction. There are a number of effective treatments available, such as steroid creams. It is not infectious by itself.
Direct clinical examination is essential for diagnosis and to exclude also cadidiasis which needs specific treatment.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.